# SDR AALA20150830009

- Difficulty date: August 30, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 46,385 hours, 19,071 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 13 DEF HAS LOOSE WIRE ON CONNECTOR FOR EMER LIGHTS.  CONNECTED LOOSE EMER LIGHT WIRES IAW CHP.20 20-72-07.  OPERATIONS CHECKED IAW WC 1877CC-004.
